# SDR SIMA20221006005

- Difficulty date: October 6, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 14,869 hours, 9,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frms 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY R/H SHEAR PANEL FLOOR STRUCTURE AT FR87-88 IS CORRODED ON TOP SIDE.-C/A-REMOVED AND REPLACED AFT GALLEY R/H SHEAR PANEL FLOOR STRUCTURE AT FR87-88 IAW EMB-175 SRM 51-40-08, 51-21-01, AND 51-40-02
